MAUDE Adverse Event Report: MMJ, S.A. DE C.V. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ, S.A. DE C.V. SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.5PLC
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Extubate (2402)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the tape was pulled off the cuff inflation device and it snapped off completely.They quickly performed an emergency tracheostomy change and it was successful.There was no reported patient outcome.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ, S.A. DE C.V.
ave. henequen no 1181 desarrol
ciudad juarez,ci 32590
MX  32590
MDR Report Key7369896
Report Number2936999-2018-00186
Device Sequence Number16381867
Product Code JOH
UDI-Device Identifier20884522029060
UDI-Public20884522029060
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Model Number6.5PLC
Device Catalogue Number6.5PLC
Device Lot Number16C0857JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;